Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Doing preparatory herb based cleansing. Green spots in faeces. Taking high fiber diet, enough water. Suggestions?

Hi, I m doing a preparatory cleanse that is herb based, and I have green spots in my feces. I am taking a lot of fiber in good quality bread, and I drink at least 2 liters of water every day. I ate green beans last night as well. They were found in medium/soft stools as well as in liquid ones, and I just want to know as much as I can about this. Thank you for your advice.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Thanks , for query ,She requires few investigations,
1,Stool for occult blood.
2, Routine blood testing for clotting time, Bleeding time, platelet count,ESR and other routine blood check up.
3,X-ray chest.
It is better to consult Physician and get her examined. After all reports he will diagnose her condition and will go for treatment accordingly.
Ok and bye. With Regards, Dr.Sharmila
Answered: Sat, 23 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor